Symbicort User Reviews

Symbicort - User Reviews

Symbicort User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Symbicort sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 on Treatment for 1-6 months (Patient) Published: January 22

Over a four month period while using Symbicort, I needed to use my rescue inhaler more and more. I experienced low energy, tightness in chest, wheezing, and a constant need to clear my throat. With my doctors permission, I stopped taking this medication and feel better already. I will be much more aware of side effects to any medication that I take from now on.

Comment from: ginger4art, 45-54 on Treatment for 1-6 months (Patient) Published: July 19

I have been using this drug for about 3 months, i was wondering if anyone using it has been gaining weight, bloating or problems with their bowels?

Comment from: hamiltont4, 45-54 on Treatment for less than 1 month (Patient) Published: March 17

After I began treatment with Symbicort I developed a rash on my face. I came to WebMD to look up other possible adverse reactions. Now that I have read the reviews, I will definitely stop using Symbicort. I thought I may be ill (have had a flu shot) because of the nausea and severe headaches (beyond what I normally have). My joints have been very achy and my insomnia has gotten worse (along with nightmares). Although I take two anti-depressants, my depresion has gotten so bad that I cry all the time. When I am not crying, I am snapping at someone (quick temper). I have been using Symbicort for app two weeks and have already put on enough weight that I had to go up a size to my larger jeans. I wish I had known about these side effects before starting Symbicort.

Related Reading: rash | insomnia | nightmares

Comment from: Babe, 65-74 on Treatment for 1-6 months (Patient) Published: January 24

After I lost my voice on Advair my doctor put me on Symbicort. I experienced some hoarseness, phlem and uncontrolled tremors. The tremors got so bad that my whole body was shaking at night in bed and woke my husband up. I stopped taking the Symbicort for a week and the tremors stopped. I went back on it and the tremors came back so I quit taking it.

Related Reading: hoarseness | tremors

Comment from: caxtonman, 35-44 Female on Treatment for 10+ years (Patient) Published: May 31

I have been using Symbicort for over 10 years and to honest with you I went from 13st - 22st in the space of this time, and no real difference in the frequency of attacks. I stopped taking it nearly two weeks ago now (voluntarily, without doc's knowledge) and I feel fine, a little tight chested sometimes but relieved with Ventolin. My opinion is DON'T take it, as since I started it I have had coughing, tiredness, irritability, palputations, sleep aponea and lots more to mention. This drug earns the drug company £1 billion every year worldwide - that's why doctor's prescribe it so freely.

Comment from: asthmalady, 55-64 on Treatment for less than 1 month (Patient) Published: December 08

I took this drug for 3 weeks, ny currenyt inhaled steroid medication is being discontinued, due to the CFC delivery system,(Azmacort) and I had been having more frequent asthma events within the last several months. I began experiencing side effects the first night after beginning symbicort- Day 1- the first night experienced waking several times with severe "Charley horse" type cramps in legs and feet. started eating bananas daily, which reduced the number of incidents, but still had the leg cramps nearly every night of the 3 weeks I took the drug. Also began experiencing joint pain and muscle stiffness, stomach issues within the first several days, and after 2 weeks, depression and anxiety. I developed 2 infections requiring antibiotics within that period, and the drug was not better than my previous inhaled steroid at controlling symptoms- needed albuterol several times daily. I had experienced negative effects with Advair when I tried that a year ago, and I may be reacting to the long-acting beta-2 antagonist component of these drugs. Went to Doc today, and going off symbicort and starting QVAR. It is apparently similar to the Azmacort I had been on previously.

Related Reading: Azmacort | anxiety | QVAR

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: October 24

I've been using 2 puffs, twice daily for a week now. It dramatically improved my breathing but I've noticed several negative side effects like indigestion and sour stomach, slight headaches, tired/drained feeling, ankle and foot cramps at night and depression with mood swings. In light of these side effects PLUS the outrageous $200 cost of the medication, I doubt that I will continue to use it. Too bad, it has almost eliminated my use of a rescue inhaler.

Related Reading: indigestion


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Allergies & Asthma

Improve treatments & prevent attacks.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD